# SDR SWIA97902

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R32208123
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK IN PRESSURE BULKHEAD (P/N 601R3208-123), JUST FORWARD OF WING LEADING EDGE FS 409+128.  CRACK EXTENDED 160 INTO THE WEBBING AND CREATED CABIN PRESSURIZATION LOSS.
